Day 28: January 28, 2014

Thankfulness for Sweat?

Most of you who know me know for a fact that I am one of the sweatiest people in the Reno/Sparks area.

So is it any surprise that one of the possible but RARE side effects of the new chemo drug that I started today can cause severe and acute sweating in some patients?

No. Of course it isn’t a surprise. And of course, I am the rare exception.

About 10 minutes into the drip, after all of the pre-meds, I thought my new experience of a hot flash was starting. It happens to me about 6-7 times a day since my ovaries were removed. The hot flash doesn’t last long and I know what to expect.

However, I suddenly started craving the need to ingest some deodorant. Like, the clinical strength prescription kind. I was dripping wet from head to toe.

They gave me atropine, which helped. I also now have my own personal fan to use each time I am in here, and the 3 hours that this was supposed to take for each treatment has stretched to 6. This will help curb the quantity and quality of sweating.

So why am I thankful for sweating? Because it could have been diarrhea, which is what most patients experience during their treatments. I would SO rather sweat than shart in my comfy chemo chair any day.

Love, Sweaty McSweater

airplane-the-movie-excessive-sweating-400x203

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s